# SDR WX0A2015040872518

- Difficulty date: April 3, 2015
- Submitted: April 8, 2015
- Operation: Air carrier
- Aircraft: N417NV
- Make and model: Doug DC-9-83
- Aircraft serial: 53347
- System (JASC): 2611 · Smoke Detection
- Part: Smoke Detector
- Condition: False Activation
- Location: Lavatory
- Stage of operation: TX
- How discovered: O
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

FORWARD LAVATORY SMOKE DETECTOR WENT ON WHILE ON THE GND, FWD LAVATORY DEFERRED IAW MEL 26-07 SIT 1 CAT C.  DMI 15396 O PRCEDURE, COMPLIED WITH INSTALLED PLACARD.
